Image for Ibuprofen 100mg/5ml Suspension 100ml (Nurofen Alternative)

Availability: In stock

Was £2.39 Special Price £2.15 You Save £0.24
Add to Wishlist
Nurofen Alternative

Packaging may vary as this is a generic listed item.

Ibuprofen 100mg/5ml Suspension For Children contains the active ingredient ibuprofen, which is a proven anti-inflammatory painkiller that provides effective relief for high temperatures, pain, and swelling.

This treatment is colourless, sugarless and comes in a tasty strawberry flavour, so your child can easily accept it.

More from Pharmacy First